# SDR 96ZZZX2631

- Difficulty date: May 3, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8969U
- Make and model: Doug DC-8-62
- Aircraft serial: 46070
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Xrs 107-189
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK FOUND RT UPPER WING SURFACE HAS SEVERAL AREAS WITH CORROSION.  AREAS ARE BETWEEN STA XRS 107.000 AND XRS 139.000, AT REAR SPAR APPROXIMATELY (DOT-6022).  REMOVED CORROSION, FOUND AREA OUT OF LIMITS.  REPAIRED AREA IAW DER NR 961ALE.005D-2.  REF:  OPERATOR CONTROL NR 07068.
